Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized power series fields


Author: Philip W. Carruth
Journal: Trans. Amer. Math. Soc. 63 (1948), 548-559
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0024883-6
MathSciNet review: 0024883
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0024883-6
Article copyright: © Copyright 1948 American Mathematical Society